# SDR ASAA2013032894295

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,318 hours, 7,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100038301
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE AT L2 DOOR.  REPLACED LAMP,  OPS CHECKED NORMAL.
